# SDR DXTA2022011755200

- Difficulty date: January 4, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 2,240 hours, 1,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: INTERIOR EMERGENCY LIGHTS AROUND MAIN CABIN DOOR AND SEAT 10 FLOOR LIGHT WILL NOT EXTINGUISH AFTER POWERING DOWN (BATTERIES DISCONNECTED AND EMER LIGHT SWITCH OFF) // SIGNOFF // CONFIRMED DISCREPIINCY, RESET INERTIAL SWITCH ASSOCIATED WITH THE EFFECTED EMER LIGHTS AND THE LIGHTS EXTIGUISHED. COMPLIED WITH NETJETS TASK CARD TC-TLT-33-1001 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. BATTERIES PASSED PER TASK CARD AND CMM 33-50-03 NO FURTHER DEFECTS NOTED.
